# SDR SWAA113329A

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 21,900 hours, 12,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, EEPLS FLOOR TRACK COVER LOOSE AT ROW 12ABC.  R/R PER MM.
